MathSciNet Relay Station
MathSciNet bibliographic data
MR1129883 (93g:14021) 14E07 (13B10 13H10 14E20 16S30 16S32)
van den Essen, Arno Eulerian operators and the Jacobian conjecture. Proc. Amer. Math. Soc. 118 (1993), no. 2, 373–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement